# SDR CALA2023092002829

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28970
- Aircraft time: 94,741 hours, 20,897 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: FW46192
- Part serial: 7684706001
- Condition: Unknown
- Location: Eng#2
- Part time: 59,764 hours, 16,906 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

R ENG VIBRA 3.3 CLIMBING TO 380 MOD TURB AND ICE.KEPT ENG AT REDUCE SETTING DIVERTDEN ATTACHED PIC OF WHAT CREW REPORTED. ALSO FLAGGED FOR SDR AUTO AND MAN EVENT PICTURES ADDED. SEE ATTACHED PHOTO FOR VIB REF ADDITIONAL LOG PAGES 5788441 AND 5787996. ACP VIBRATION RUN SURVEY REF MM.71.0.00.715.327.R03. TEST NUM 6. #2 ENG NOSE CONE FAIRING CRACKED, REF IPC 72-35-01-01 ITEM 37. NEEDING FAIRING IN STOCK REMOVED #2 ENG SPINNER FAIRING PER AMM 2 F. (1)(A). RPL FAIRING REF MM72-35-01-404-010-R04. #2 ENG SPINNER FAIRING SEAL DISBONDED. SEE PHOTO. SPINNER, ROTOR OFF 53-7235-9-0003 4706 ON 0000 SPINNER, ROTOR OFF 53-7235-9-0003 4706 ON 53-7235-9-0003 7426 RPL SPINNER REF MM 72-35-01-404-010-R04 PARTS USED: 1688368,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1688368 SN OFF 4706.
